# SDR TWAA0002607

- Difficulty date: February 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952U
- Make and model: Doug DC-9-82
- Aircraft serial: 49266
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION ON THE AFT BULKHEAD ATTACH FRAME AT 3 NUT PLATE HOLES, LEFT OF CENTER STA 1338 AT LBL 15.  REMOVED AND REPLACED ATTACH FRAME.
